# SDR AALA202305023510

- Difficulty date: May 2, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 74,493 hours, 30,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 38C EMERGENCY LIGHT INOPERATIVE. REPLACED EMERGENCY LIGHT PER AMM 33-51-18 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
